# SDR COEA0804742

- Difficulty date: September 25, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N742FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10349
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK. DURING CLIMB OUT AT APPROXIMATELY 7500 FT AGL, THE CREW NOTICED THE ODOR OF FUEL IN THE COCKPIT. AIR FLOW FROM THE AIR CONDITIONING SYSTEM WAS TURNED OFF. THE CREW MENTIONED THE ODOR DID NOT GET ANY WORSE AFTER THE A/C SYSTEM WAS TURNED OFF. MAINT FOUND A SMALL FUEL LEAK FROM THE HOSE CONNECTION TO THE FUEL HEATER OF THE RT ENG.  TIGHTENED FUEL HOSE TO FUEL HEATER ON RT ENG. (K)
